# SDR AWXA200301523

- Difficulty date: December 3, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 65C2630936
- Condition: Cracked
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A .5 INCH CRACK WAS FOUND ON RT WING NR 6 FLAP TRACK FAIRING TRACK GUIDE DOUBLER AT WBL 204.4.  MAINTENANCE REMOVED AND REPLACED THE RT WING NR 6 FLAP TRACK FAIRING TRACK GUIDE DOUBLER AT WBL 204.4 IAW B737-300 SRM 51-40-02 PG 1.
